MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 138-32-51
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.D10: 101-05-20 - 3.2mm drill bit 20mm 1pk: (b)(6) 142-32-00 - cocr fem head 32mm +0 offset 12/14: (b)(6).160-01-13 - pf stem tapered plasma ext offset sz 13: (b)(6).180-65-20 - alteon 6.5mm screw, 20mm: (b)(6).180-65-25 - alteon 6.5mm screw, 25mm: (b)(6).186-01-50 - integrip cc, cluster 50mm, g1: (b)(6).
 
Event or Problem Description
As reported, approximately 9 years and 2 months post the initial left total hip arthroplasty, the patient was experiencing pain and discomfort and went in for revision surgery where the poly was found broken into many pieces.The surgeon pulled out the exactech acetabular and went back in with a competitor cup and liner.The surgeon left the exactech stem in, and implanted a new femoral head to match up to the competitor acetabular.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d.The most likely underlying cause for the revision reported in is prosthesis wear and fracture and a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22555184
Report Number1038671-2025-02523
Device Sequence Number21222418
Product Code JDI
UDI-Device Identifier10885862024732
UDI-Public10885862024732
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2019
Device Catalogue Number138-32-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexFemale